MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT 60/17 PCC

SILHOUETTE® PARADIGM®; COMFORT 60/17 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.It was reported that the patient's infusion set's tubing had detached at the quick release.Further, the site location was her abdomen and the pump was also located on her abdomen.The infusion had been used for one day.There was stress or pull on the tubing because of the 'smart vest: airway clearance system' and the pump was not dropped with the set connected to the patient's body.Reportedly, her vest effected the insertion site and it seemed to pull out the cannula out of her skin, when she started using the vest.Reportedly, she was using a 'smart vest: airway clearance system' a therapy that could help her breath better.Moreover, it was stated that she had used her thigh as the site location, but it did not work because it always fell off.Further, she had wasted too much infusion sets and it always fell off/dislodge while using the smart vest.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT 60/17 PCC
MDR Report Key9361761
Report Number8021545-2019-00147
Device Sequence Number19641333
Product Code FPA
UDI-Device Identifier05705244008755
UDI-Public05705244008755
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2019
Initial Report FDA Received Date11/22/2019
Patient Sequence Number1